The set of lower exponents of positive measure
Differencialʹnye uravneniâ, Tome 4 (1968) no. 6, pp. 1147-1149
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_6_a19,
author = {N. A. Izobov},
title = {The set of lower exponents of positive measure},
journal = {Differencialʹnye uravneni\^a},
pages = {1147--1149},
year = {1968},
volume = {4},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_6_a19/}
}
N. A. Izobov. The set of lower exponents of positive measure. Differencialʹnye uravneniâ, Tome 4 (1968) no. 6, pp. 1147-1149. http://geodesic.mathdoc.fr/item/DE_1968_4_6_a19/